Juvaderm overfill? (Photo)

Have I had to much juvaderm in my lips. I did ask for half ml but was recommended to have the 1ml to correct my bottom lip. I bled a lot and now have a lot of bruising and swelling, I did expect it but just not as bad as this. I hope it goes down. I had the procedure done about 36hours ago. How long should I wait before being concerned by the fulness

Doctor Answers 7

Some patients have temporary swelling after filler

Thanks for your inquiry. Some patients will experience mild swelling for up to 7 to 10 days, which is considered absolutely normal. If within a week you are still not pleased with the results, you may wish to follow up with the injector. To get the best results, it is important to choose an experienced, qualified injector who is familiar with the latest techniques.

Hyaluronidaise can be used to quickly melt the injectable filler and return to the pre-injection appearance within an hour, but the use of this is very rare and usually stems from a patient needing to correct what an inexperienced injector has done.


Toronto Facial Plastic Surgeon
4.8 out of 5 stars 114 reviews

Filler

The best person to help you is your treating physician. I suggest you see them in person or see another board certified surgeon or physician in your area. An in-person evaluation is needed to adequately evaluate your situation and options.

The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.

Asif Pirani, MD, FRCS(C)
Toronto Plastic Surgeon
5.0 out of 5 stars 35 reviews

Filler

Thank you for your question.

Swelling and bruising are common side effects of fillers, especially in the lips. These side effects can last up to two weeks. If swelling and bruising do not subside within this time frame, consult with your injector. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.

I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

Juvederm to the Lips

You do appear to be quite swollen after the Juvederm to your lips.  Make sure that your injecting physician is aware of your condition.  Sometimes, steroid pills can help the swelling to improve more quickly.  Good luck!

Samuel Baharestani, MD
Long Island Oculoplastic Surgeon
4.8 out of 5 stars 24 reviews

Bruising and swelling after Juvederm

Thank you for your question and sharing your photos.  I would recommend that you wait a full week or two to allow all the swelling/bruising to subside before returning to you injector to reassess. 

Too much Juvederm to lips

It is still too early. Wait about 7-10 days until everything settles down to decide. Bruising occurs often with the injections. See the link please to explain more.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Juvederm and Lips

Juvederm in the lips can swell for several days and should go down with ice and time.  If it doesn't resolve you can return for Vitrase into the lips to remove too much product.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.